RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 6, Pages 1277–1280 (Mi dan34453)  

MATHEMATICS

A certain approximation theorem for analytic functions, and its applications

S. L. Krushkal'

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (469 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.537
Presented: M. A. Lavrent'ev
Received: 09.06.1968

Citation: S. L. Krushkal', “A certain approximation theorem for analytic functions, and its applications”, Dokl. Akad. Nauk SSSR, 184:6 (1969), 1277–1280

Citation in format AMSBIB
\Bibitem{Kru69}
\by S.~L.~Krushkal'
\paper A certain approximation theorem for analytic functions, and its applications
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 6
\pages 1277--1280
\mathnet{http://mi.mathnet.ru/dan34453}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0241660}
\zmath{https://zbmath.org/?q=an:0221.30026}


Linking options:
  • http://mi.mathnet.ru/eng/dan34453
  • http://mi.mathnet.ru/eng/dan/v184/i6/p1277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019